Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 392, NWS Norman, OK

June 16, 2012Caddo County, Comanche County, Kiowa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2012, 4:55 PM CDT for Caddo County, Comanche County, Kiowa County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 4:55 PM CDT (21:55 UTC)
Expired
Jun 16, 2012, 5:30 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Comanche County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS54 KOUN 162155
SVROUN
OKC015-031-075-162230-
/O.NEW.KOUN.SV.W.0392.120616T2155Z-120616T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME NORTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  EAST CENTRAL KIOWA COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 530 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
  GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
  WAS LOCATED 7 MILES NORTH OF MEERS...MOVING WEST AT 10 MPH. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
  SOUTHWESTERN CADDO...EXTREME NORTHWESTERN COMANCHE 
  AND EAST CENTRAL KIOWA COUNTIES NEAR HIGHWAY 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3495 9877 3494 9850 3480 9849 3482 9877
TIME...MOT...LOC 2145Z 99DEG 9KT 3488 9862 

$$

MBS
3 follow-up statements
901 
WWUS54 KOUN 162208
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT SAT JUN 16 2012

OKC015-031-075-162230-
/O.CON.KOUN.SV.W.0392.000000T0000Z-120616T2230Z/
COMANCHE OK-CADDO OK-KIOWA OK-
508 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM 
CDT FOR EXTREME NORTHWESTERN COMANCHE...SOUTHWESTERN CADDO AND 
EAST CENTRAL KIOWA COUNTIES...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
MEERS...MOVING WEST AT 10 MPH. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
EXTREME NORTHWESTERN COMANCHE...SOUTHWESTERN CADDO 
AND EAST CENTRAL KIOWA COUNTIES NEAR HIGHWAY 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3495 9877 3494 9850 3480 9849 3482 9877
TIME...MOT...LOC 2159Z 86DEG 8KT 3486 9864 

$$

MBS
053 
WWUS54 KOUN 162215
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT SAT JUN 16 2012

OKC015-031-075-162230-
/O.CON.KOUN.SV.W.0392.000000T0000Z-120616T2230Z/
COMANCHE OK-CADDO OK-KIOWA OK-
515 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM 
CDT FOR EXTREME NORTHWESTERN COMANCHE...SOUTHWESTERN CADDO AND 
EXTREME EAST CENTRAL KIOWA COUNTIES...

AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES 
NORTHWEST OF MEERS...MOVING SOUTHEAST AT 15 MPH. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
EXTREME NORTHWESTERN COMANCHE...SOUTHWESTERN CADDO 
AND EXTREME EAST CENTRAL KIOWA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3482 9874 3495 9863 3494 9850 3480 9849
TIME...MOT...LOC 2214Z 329DEG 11KT 3482 9860 

$$

MBS
823 
WWUS54 KOUN 162221
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT SAT JUN 16 2012

OKC031-015-075-162240-
/O.EXP.KOUN.SV.W.0392.000000T0000Z-120616T2230Z/
COMANCHE OK-CADDO OK-KIOWA OK-
521 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN 
COMANCHE...SOUTHWESTERN CADDO AND EXTREME EAST CENTRAL KIOWA 
COUNTIES WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE 
WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER SMALL HAIL UP TO HALF INCH IN DIAMETER....GUSTY WINDS 
UP TO 50 MPH...AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3482 9874 3495 9863 3494 9850 3480 9849
TIME...MOT...LOC 2220Z 99DEG 9KT 3482 9860 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:19 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 16, 1:19 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
119 PM CDT SAT JUN 16 2012

.DISCUSSION...
THUNDERSTORMS ARE EXPECTED LATER TODAY IN THE NORTHERN HALF OF
OKLAHOMA WHERE CAPE IS LARGE AND INHIBITION IS SMALL IN THE
PROXIMITY OF THE OUTFLOW ZONE. HIGHEST POPS ARE ALONG THE KANSAS
BORDER. THUNDERSTORMS WOULD MOVE VERY SLOWLY TO THE SOUTH OR
SOUTHEAST POSSIBLY CREATING SOME SMALL-SCALE FLOODING SITUATIONS
THIS EVENING. OVERNIGHT A COMPLEX OF THUNDERSTORMS MAY AGAIN
AFFECT NORTHERN OKLAHOMA. AFTER SUNDAY MORNING HOT AND HUMID AND
RAINLESS CONDITIONS ARE EXPECTED THE FIRST HALF OF NEXT WEEK. BY
THURSDAY A FRONT IS FORECAST TO SLOW ITS SOUTHWARD MOTION OVER
KANSAS. THIS WOULD GIVE NORTHERN OKLAHOMA CHANCES FOR RAIN
THURSDAY AND FRIDAY, BUT THE INCREASE OF THE UPPER RIDGE MAY KEEP
ANY CHANCE FOR RAIN AWAY FROM THE SOUTHERN THIRD OF OKLAHOMA. THE
HEAT AND HUMIDITY PERSIST BEYOND THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  92  72  91  71 /  30  30  20  10
HOBART OK         96  70  94  70 /  30  20  10  10
WICHITA FALLS TX  95  72  94  72 /  20  10  10  10
GAGE OK           95  65  98  70 /  50  50  10  10
PONCA CITY OK     89  67  88  72 /  50  60  30  10
DURANT OK         91  71  90  71 /  30  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/09
Hazardous weather outlook, Jun 16, 11:50 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SAT JUN 16 2012

OKZ004>048-050>052-TXZ083>090-171100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS NORTHWEST OF A LINE EXTENDING FROM HOLLIS...
TO ANADARKO...TO NORMAN AND SHAWNEE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM TO
2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.

DISCUSSION...
A WELL DEFINED OUTFLOW BOUNDARY FROM MORNING STORMS WILL SLOWLY LIFT
NORTH OF THE AREA THROUGH THE AFTERNOON. IN ITS WAKE...A VERY WARM MOIST
AND UNSTABLE AIRMASS WILL DEVELOP WITHIN A WEAKLY CAPPED ENVIRONMENT.
STORMS WILL LIKELY DEVELOP DURING THE MID TO LATE AFTERNOON HOURS. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL
AND DAMAGING WINDS OF UP TO 70 MPH. VERY HEAVY RAINFALL MAY ALSO LEAD
TO LOCALIZED FLOODING AS STORMS WILL LIKELY MOVE SLOWLY. INITIAL STORMS
WILL LIKELY GROW INTO ONE OR TWO CLUSTERS THROUGH THE EVENING AND OVERNIGHT
WITH A CONTINUED THREAT OF DAMAGING WINDS AND PERHAPS MARGINALLY SEVERE
HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER ACROSS PARTS OF NORTHERN OKLAHOMA INTO
SUNDAY MORNING WITH GUSTY WINDS AND HEAVY RAINFALL. THE NEXT
CHANCE OF STORMS WILL ARRIVE THURSDAY AND FRIDAY AS A COLD
FRONT APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

AUSTIN

In the hours before

Special weather statement, Jun 16, 3:58 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT SAT JUN 16 2012

OKZ037-TXZ085-086-162145-
TILLMAN OK-WICHITA TX-WILBARGER TX-
358 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN...
NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER COUNTIES UNTIL 445
PM CDT...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
ELECTRA. THIS STORM WAS NEARLY STATIONARY.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ELECTRA...GRANDFIELD...DAVIDSON...HOLLISTER...LOVELAND...HARROLD
AND HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3405 9918 3444 9899 3432 9861 3391 9890
TIME...MOT...LOC 2049Z 117DEG 2KT 3417 9888

MBS
Special weather statement, Jun 16, 4:00 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT SAT JUN 16 2012

OKZ038-162200-
COMANCHE OK-
400 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL
500 PM CDT...

AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CACHE...
MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...ELGIN...FLETCHER...GERONIMO...MEDICINE PARK...
FAXON...FORT SILL...MEERS...LAKE ELLSWORTH AND LAKE LAWTONKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3450 9866 3451 9866 3451 9867 3457 9871
      3484 9868 3483 9820 3449 9834 3441 9861
TIME...MOT...LOC 2054Z 220DEG 5KT 3456 9858

MBS
Special weather statement, Jun 16, 4:04 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT SAT JUN 16 2012

TXZ087-162200-
KNOX TX-
404 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
500 PM CDT...

AT 404 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BENJAMIN...
MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BENJAMIN...GILLILAND AND TRUSCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3380 10000 3380 9997 3378 9989 3380 9969
      3380 9961 3379 9958 3380 9958 3380 9956
      3378 9954 3376 9955 3340 9996 3340 9998
TIME...MOT...LOC 2059Z 220DEG 5KT 3362 9988

MBS
Special weather statement, Jun 16, 4:18 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT SAT JUN 16 2012

TXZ085-088-162200-
BAYLOR TX-WILBARGER TX-
418 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAYLOR AND SOUTHERN
WILBARGER COUNTIES UNTIL 500 PM CDT...

AT 418 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE KEMP...
MOVING NORTHWEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
GRAYBACK...LOCKETT...LAKE KEMP...MABELLE AND RED SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR LAKE KEMP...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3361 9944 3384 9947 3410 9940 3409 9921
      3394 9895 3389 9895 3365 9902
TIME...MOT...LOC 2108Z 141DEG 4KT 3382 9929

MBS
Local storm report, Jun 16, 4:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             5 S CACHE               34.56N 98.62W
06/16/2012  E1.00 INCH       COMANCHE           OK   TRAINED SPOTTER

&&

EM
Special weather statement, Jun 16, 4:43 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT SAT JUN 16 2012

OKZ023-035-038-162230-
KIOWA OK-CADDO OK-COMANCHE OK-
443 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIOWA...
SOUTHWESTERN CADDO AND NORTHWESTERN COMANCHE COUNTIES UNTIL 530 PM
CDT...

AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEERS...
MOVING SOUTHWEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
APACHE AND BOONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3508 9836 3486 9835 3472 9878 3496 9885
TIME...MOT...LOC 2136Z 61DEG 5KT 3487 9861

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:35 AM CDTSpecial Weather StatementOUNGreer, Harmon25 min
Jun 16, 2:21 AM CDTSpecial Weather StatementOUNEllis24 min
Jun 16, 4:18 AM CDTSpecial Weather StatementOUNHarper42 min
Jun 16, 5:04 AM CDTSpecial Weather StatementOUNAlfalfa, Woods41 min
Jun 16, 5:45 AM CDTSpecial Weather StatementOUNAlfalfa, Grant45 min
Jun 16, 6:41 AM CDTSpecial Weather StatementOUNGrant, Kay34 min
Jun 16, 7:14 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay31 min
Jun 16, 7:39 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble36 min
Jun 16, 7:55 AM CDTSpecial Weather StatementOUNAtoka35 min
Jun 16, 8:29 AM CDTSpecial Weather StatementOUNAtoka31 min
Jun 16, 9:13 AM CDTSpecial Weather StatementOUNAtoka32 min
Jun 16, 9:18 AM CDTAreal Flood AdvisoryOUNAtoka2 hr
Jun 16, 12:37 PM CDTSpecial Weather StatementOUNLove23 min
Jun 16, 3:58 PM CDTSpecial Weather StatementOUNTillman47 min
Jun 16, 4:00 PM CDTSpecial Weather StatementOUNComanche60 min
Jun 16, 4:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman30 min
Jun 16, 4:43 PM CDTSpecial Weather StatementOUNComanche47 min
Jun 16, 5:25 PM CDTSpecial Weather StatementOUNWashita50 min
Jun 16, 5:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita27 min
Jun 16, 5:34 PM CDTSpecial Weather StatementOUNComanche26 min
Jun 16, 5:37 PM CDTSpecial Weather StatementOUNBlaine23 min
Jun 16, 5:49 PM CDTSpecial Weather StatementOUNCuster26 min
Jun 16, 5:57 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey33 min
Jun 16, 6:03 PM CDTSpecial Weather StatementOUNBlaine42 min
Jun 16, 6:31 PM CDTSpecial Weather StatementOUNBlaine29 min
Jun 16, 6:50 PM CDTSpecial Weather StatementOUNCuster40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.